Progesterone troche increasing PMS symptoms

I was recently diagnosed with PCOS with low progesterone and insulin resistance. My doctor prescribed natural progesterone troche by my hormone specialist. She advised that they will help with PMS symptoms. I am currently taking quarter of a troche twice a day. However, my PMS symptoms seem to be getting worse rather than improving. I feel more emotional, low and my breasts are extremely tender.I have also had break through bleeding and before I began progesterone my periods have always been regular with no breakthrough bleeding. I have been taking the troche for over a month now and I'm wondering if this is normal and will eventually even out my hormones and help the PMS.

Comments for Progesterone troche increasing PMS symptoms

Click here to add your own comments

Mar 09, 2015
Troche vs cream
by: Diane

Hi there..You are experiencing ESTROGEN DOMINANCE. Firstly, you haven't shared what dose you are taking daily. Secondly, torches and Orals are the LEAST effective way to use P. Maybe you are absorbing 10% to 20%. Cream is by far the best because it bypasses the gut, where as cream goes straight to the receptor sites. You need to be on atleast 100-200mg daily and with cream. I am usually on 200mg but lately I've had to increase to 300mg cream because I have flexuating estrogen levels due to Perimenopausal symptoms. It's a roller coaster ride menopause is... Ugh.
Anyway you are classic E dominant. Look up Oestogen dominance on the website... Very informative.
Good luck.
Diane

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...